# SDR 3SRA2025012000045

- Difficulty date: January 20, 2025
- Submitted: January 20, 2025
- Operation: General aviation
- Aircraft: N945TM
- Make and model: Gulstm GVSPG550
- Aircraft serial: 5086
- Aircraft time: 5,011 hours, 2,596 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 1159SCB51029
- Part serial: 13247H8144
- Condition: Cracked
- Location: Zone 200
- Part time: 2,793 hours, 1,841 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CREW REPORT)  WHILE ON OUR FLIGHT FROM KSTL TO LFSB AT FL390 ABOUT 100 MILES EAST OF TORONTO WE EXPERIENCED A LOUD BANG. WE REALIZED THE LEFT FRONT PILOT WINDSHIELD HAD CRACKED. WE RAN THE CRACKED WINDSHIELD CHECKLIST AND MADE ADJUSTMENTS TO SPEED, ALTITUDE AND PRESSURIZATION PER THE CHECKLIST. WE DECIDED TO RETURN TO BASE AT KSUS AIRPORT WITH NO FURTHER ISSUES.
